Detail publikace

Exponential stability of linear delayed differential systems

Originální název

Exponential stability of linear delayed differential systems

Anglický název

Exponential stability of linear delayed differential systems

Jazyk

en

Originální abstrakt

Linear delayed differential systems are analyzed on a half-infinity interval. Uniform exponential stability is derived including, as partial cases, recently published results.

Anglický abstrakt

Linear delayed differential systems are analyzed on a half-infinity interval. Uniform exponential stability is derived including, as partial cases, recently published results.

BibTex


@article{BUT149813,
  author="Leonid {Berezansky} and Josef {Diblík} and Zdeněk {Svoboda} and Zdeněk {Šmarda}",
  title="Exponential stability of linear delayed differential systems",
  annote="Linear delayed  differential  systems are analyzed on a half-infinity  interval.  Uniform exponential stability is derived including, as partial cases, recently published results.

",
  chapter="149813",
  doi="10.1016/j.amc.2017.10.013",
  howpublished="online",
  number="320",
  volume="2018",
  year="2018",
  month="january",
  pages="474--484",
  type="journal article in Web of Science"
}